# SDR AALA20100611TUL01

- Difficulty date: June 11, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N465A
- Make and model: Doug DC-9-82
- Aircraft serial: 49595
- Aircraft time: 63,774 hours, 33,412 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSE STATION 266 BETWEEN LONGERON 16 LEFT AND LONGERON 17 LEFT.  INSTALLED DOUBLER PER SRM 53-04-00.
